Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 337, NWS Fort Worth, TX

August 17, 2007Bosque County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 17, 2007, 7:12 PM CDT for Bosque County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 17, 2007, 7:12 PM CDT (00:12 UTC)
Expired
Aug 17, 2007, 8:00 PM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Bosque County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 6:56 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 17, 6:56 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT FRI AUG 17 2007

.UPDATE...
HAVE UPDATED TO ADJUST POPS AND CLOUD COVER ACROSS THE AREA FOR
THIS EVENING. ONGOING CONVECTION IS MOSTLY DIURNALLY DRIVEN...BUT
WILL INCLUDE CHANCE POPS IN THE WEST AND SLIGHT CHANCE ELSEWHERE
OVERNIGHT GIVEN THE PROXIMITY OF THE TROPICAL SYSTEM. SKIES WILL
REMAIN MOSTLY CLOUDY TO CLOUDY FOR THE NEXT 24 HRS.  /13

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT FRI AUG 17 2007/

AVIATION...
BROKEN LINE OF STORMS MOVING INTO THE METROPLEX NOW...AND WILL SHOW
VCTS WITH A TEMPO FROM 0Z TO 1Z INDICATING TSRA AT STATION. SAME
HOLDS TRUE FOR ACT AS ANOTHER CELL WILL MOVE NORTH...AND LIKELY NEAR
OR JUST WEST OF THE AIRPORT THERE.  OTHERWISE...BETWEEN 1Z AND 2Z
ACTIVITY SHOULD WANE AT TAF SITES WITH VCTS CONTINUING...BUT MAINLY
JUST SOME LIGHT RAIN AND VFR CIGS.  WILL SHOW VFR PREVAILING THROUGH
THE LATE EVENING HOURS BUT BRING SOME MVFR STRATUS IN THEREAFTER.
STRATUS SHOULD LINGER THROUGH THE LATE MORNING BEFORE LIFTING WITH
HEATING.  ANOTHER ROUND OF SCATTERED AFTERNOON STORMS LIKELY
TOMORROW AFTERNOON AND WILL SHOW PROB30 FOR SUCH AT THIS TIME.

TR.92

DISCUSSION...
339 PM
HUMID CONDITIONS WILL CONTINUE THROUGH MOST OF THE NEXT SEVEN
DAYS. THERE WILL BE SHOWERS AND THUNDERSTORMS FROM TIME TO
TIME...ESPECIALLY DURING THE MORE UNSTABLE AFTERNOONS AND EARLY
EVENINGS PERIODS...AS GULF MOISTURE SURGES NORTH AND NORTHWESTWARD
ACROSS TEXAS. A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL
CONTINUE TO TRACK ACROSS THE AREA. THIS WILL OCCUR IN AN AREA
BETWEEN SUMMER RIDGES ALOFT...SITUATED TO THE EAST AND THE WEST OF
OUR AREA.

CURRENTLY IT APPEARS THAT HURRICANE DEAN WILL REMAIN ON A TRACK THAT
WILL REACH LANDFALL SOMEWHERE ALONG THE EASTERN MEXICO COAST. THERE
IS SOME CHANCE OF THE HURRICANE COMING FURTHER NORTH...BUT THAT
SOLUTION APPEARS TO BE AN OUTLIER AT THIS TIME.

TEMPERATURES WILL REMAIN A BIT BELOW TO NEAR NORMAL THROUGH THE NEXT
SEVEN DAYS. RAIN CHANCES WILL DIMINISH AFTER THE WEEKEND...AS THE
CURRENT MID-LEVEL WINDS OF 15-25 MPH WEAKEN. THE SLOWER MOTION OF
STORMS NEXT WEEK DICTATES LOWER RAIN CHANCES...SINCE EACH INDIVIDUAL
STORM WILL MOVE SLOWER AND NOT COVER AS MUCH GROUND AS THEY HAVE
THIS WEEK.

#26

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  91  75  93 /  40  60  30  30
WACO, TX              77  92  76  93 /  30  50  30  30
PARIS, TX             75  91  73  95 /  40  50  20  20
DENTON, TX            74  91  76  93 /  40  60  30  30
MCKINNEY, TX          74  90  75  93 /  40  60  30  20
DALLAS, TX            75  91  76  93 /  40  60  30  30
TERRELL, TX           76  91  75  94 /  40  50  30  20
CORSICANA, TX         76  91  75  93 /  40  50  30  20
TEMPLE, TX            76  90  75  92 /  20  50  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/13
Hazardous weather outlook, Aug 17, 5:25 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT FRI AUG 17 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
525 PM CDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
THROUGH THIS EVENING. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL CONTINUE SATURDAY AND SUNDAY...WITH THE
BEST COVERAGE OF STORMS ACROSS THE WESTERN HALF OF NORTH TEXAS. A
TROPICAL SYSTEM WILL ENTER THE GULF OF MEXICO BY MID WEEK AND BRING
A BETTER CHANCE OF STORMS BY THURSDAY.

HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY WEATHER HAZARDS
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND
EVENING.

13

In the hours before

Special weather statement, Aug 17, 5:38 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT FRI AUG 17 2007

TXZ133-172315-
JOHNSON TX-
538 PM CDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JOHNSON COUNTY

AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF JOSHUA...MOVING NORTH AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BURLESON...GODLEY...JOSHUA
AND KEENE.

WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.  IN ADDITION...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3240 9761 3233 9726 3255 9725 3255 9762

DUNN
Special weather statement, Aug 17, 6:18 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT FRI AUG 17 2007

TXZ117-172345-
PARKER TX-
618 PM CDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PARKER COUNTY

AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF WHITE SETTLEMENT...MOVING NORTH
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...BRIAR...
HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3261 9774 3263 9754 3300 9755 3300 9789

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 7:49 PM CDTSpecial Weather StatementFWDDenton26 min
Aug 18, 3:18 PM CDTSpecial Weather StatementFWDWise27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.